# SDR IPXA1568465

- Difficulty date: July 4, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36251
- Condition: Gouged
- Location: Bs 684 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE, LT SIDE, GOUGE IN SKIN AT STA 684 BETWEEN S18L AND S19L.  REPAIR IAW ATS ER 11-03575 AND EO B757-5330-43748-A.
